# SDR UIEA2018041300696

- Difficulty date: April 13, 2018
- Submitted: April 16, 2018
- Operation: Air carrier
- Aircraft: N1427A
- Make and model: Boeing 767306
- Aircraft serial: 28098
- Aircraft time: 76,545 hours, 15,965 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

STRANGE ODOR APPEARED, LIKE BURNING.  PERFORMED AMM 05-61-66,  INSPECTION OF SMOKE OR FUMES IN THE COCKPIT,  NO DETECTION OF SMOKE NOTED.
